# SDR MALA020414

- Difficulty date: July 6, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft time: 31,075 hours, 34,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RT UPPER TAIL SKIN AT APPROXIMATELY STA 812. 5 1/4 INCH BELOW RUDDER FAIRING 5/8 INCH DIA .036 INCH DEEP.  MAINTENANCE COMPLETED REPAIR IAW SRM 53-90-10. PARA 2 AND MAL EO #S53127.  RELEASE DATE 7/17/02
